# SDR CA060227013

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, A LOUD WHISTLING NOISE WAS REPORTED BY THE CREW.  SUBSEQUENT INSPECTION REVEALED THE ENGINE-MOUNTED AIRFRAME EXHAUST DUCT HAD FRACTURED AND LIBERATED WITH RESULTANT DAMAGE TO THE MAIN ROTOR AND VERTICAL FIN.  P&WC WILL MONITOR THE INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
